I got my implanon probably around October, so it's been only about 4 months. After giving birth, I had a a short period of my breast enlarged due to the milk but I did not breast feed due to my situation. In that short period I loved my breast size n was disappointed when it shrunk. I want the enhancement but I'm afraid of taking breast enhancement pills while being on my implanon can cause severe problems. So I wanted to ask if I can do it or not?
She is right. Breast enlargement pills are worthless. The only way to enlarge your breasts is to gain weight-breasts are fat tissue (and even that is no sure way-fat distribution is genetic and you may get quite large all over before you get appreciable difference in your breast tissue) or to have plastic surgery with implants. There is NO drug or herb or supplement or creme that enlarges breast tissue!
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
I got my implanon removed 2 weeks ago, and I've had so many side effects, I feel sick to my stomach?
Posted 16 May 2014 • 4 answers
Posted 26 Nov 2014 • 1 answer
Posted 2 Oct 2015 • 1 answer
Posted 16 Jul 2016 • 0 answers